Commonly, children will start to produce language when they are about eight months. The words “papapapa” or “uuuuoooo” that you heard is a kind of language your child uses to communicate with you. When she is about a year, she will start o produce the same language as you speak. Of course, she will start from speaking a word. When she is between two and three years old, her language competence is growing significantly. You can be surprised to know that she knows, speaks, and combines some vocabularies you never expect before. Sometimes, she will stutter in answering your question. This is normal because she is on the process of learning producing language. However, you need to worry when your child keep stuttering although she is more than six years old.
There are many possibilities that may be the reasons of your child stuttering. First, she may not have enough self confidence especially when she has to meet new people. Speaking in front of many people can also make her shy. Do not force her to speak in this situation because it looks like you ask something she cannot do. This is normal anyway especially when you rarely ask her to meet other people. The solution is you are recommended to take her to the other family member, like going to meet her uncle’s or aunt’s family. Take her to the playground and let her interact with other children. Once she gets accustomed to meet new people, she will not be shy and is going to be confidence in producing the language.
Another reason is heredity. Your child gets stutter and keep stuttering although she is seven years old. Think whether you have other family members who also have to deal with stuttering. Many people believe that something hereditary cannot be cured. In case of stuttering, indeed it cannot be cure totally, but regular therapies can help your child to deal with this problem. She will be helped in producing the words one by one and increasing self confidence. In addition, certain stuttering case happen on children is caused by neurological problems. This can be the side effect of taking certain medicines.